# SDR UIEA2020020700208

- Difficulty date: February 6, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 90,305 hours, 19,236 cycles
- System (JASC): 3443 · Doppler System
- Part: Radar
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT RADAR SPIKING.(  RESET C/B'S ON BOTH L/R RADAR R/T'S AND WAVE BRIDE S/W UNIT AND PERFORMED L/R RADAR TEST AS PER AMM 34-43-00 AND TESTED OK FOR SERVICE.   )
